# SDR SIMA20160930002

- Difficulty date: September 30, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 31,423 hours, 22,460 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Part number: CN6242060205
- Condition: Cracked
- Location: Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE UPPER TRANS COWL HAS A 1 INCH CRACK ON THE AFT CORNER OF THE LATCH COAMING-C/A-REMOVED AND REPLACED LH LATCH COAMING IAW SRM 51-42-06 AND SRM 51-42-10. RESTORED SURFACE PROTECTION IAW SRM 51-25-01.
